The Annals of Mathematical Statistics

Combinatorial Results in Multi-dimensional Fluctuation Theory

Charles Hobby and Ronald Pyke

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 34, Number 2 (1963), 402-404.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177704150

Digital Object Identifier
doi:10.1214/aoms/1177704150

Mathematical Reviews number (MathSciNet)
MR148093

Zentralblatt MATH identifier
0211.21302

JSTOR
links.jstor.org

Citation

Hobby, Charles; Pyke, Ronald. Combinatorial Results in Multi-dimensional Fluctuation Theory. Ann. Math. Statist. 34 (1963), no. 2, 402--404. doi:10.1214/aoms/1177704150. https://projecteuclid.org/euclid.aoms/1177704150


Export citation

Corrections

  • See Correction: Charles Hobby, Ronald Pyke. Correction to "Combinatorial Results in Fluctuation". Ann. Math. Statist., Volume 35, Number 2 (1964), 924--924.